# SDR UALA2011020800670

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 30,653 hours, 12,380 cycles
- Engine: Iae V2522A5
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Faulted
- Location: Overheat Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENG BLEED LEAK MESSAGE, RTFL.  MECHANIC REPORTED STALL OF NR 1 ENG DURING HIGH POWER RUN WITH ECAM STALL MESSAGE.  ACCOMPLISHED TSM FOR NR 1 ENGINE STALL.  REPLACED NR 1 ENG 1HF1 OVERHEAT SENSING ELEMENT PER AMM, OPERATIONAL TEST OF THE OVERHEAT DETECTION SYSTEM PASSED WITH NO FAULTS.  ACCOMPLISHED 10 MINUTE ENG 1 HIGH POWER RUN, NO FAULTS NOTED.
